1. Dismiss Notice
  2. Would you like to join the IL team? See open jobs!
    Dismiss Notice
  3. Liked anything that you read here? You may nominate it as the Finest Posts!
    Dismiss Notice
  4. What can you teach someone online? Tell us here!
    Dismiss Notice
  5. If someone taught you via skype, what would you want to learn? Tell us here!
    Dismiss Notice

Primolut N and pregnancy

Discussion in 'Pregnancy & Labor' started by chaitravijendra, Mar 11, 2010.

  1. chaitravijendra

    chaitravijendra New IL'ite

    Messages:
    4
    Likes Received:
    0
    Trophy Points:
    1
    Gender:
    Female
    hi all..
    i am new to this forum.. and i badly need your suggestion..

    without knowing that i was pregnant i have taken 3 dosage of primolut N to postpone my periods, when i dint get periods after two weeks since i consumed primolut n, i planned to do home pregnancy test, the results have come positive.. i am now worried about my unborn baby.. i have read that the baby will be born some birth defects.. please advice me what to do.. i already have a son who is 1 yr old.. i am now 2 months, should i go for abortion??
     
    Last edited: Mar 11, 2010
    Loading...

  2. Cindhuja

    Cindhuja Gold IL'ite

    Messages:
    5,267
    Likes Received:
    52
    Trophy Points:
    138
    Gender:
    Female
    Hey first of all my hearty wishes for your pregnancy.Dont panic please.Now stop all your works and fix an appointment with a gynec as early as possible.Not necessary that you should look for your routine doctor.Find some reputed doctor who stays nearby and get her advice.If you have that tablet description or remainings of it.take it with you and show it to her for clarification.

    Dont imagine wild and confuse yourselves.Things will be positive.Dont worry.My sincere prayers and wishes for you.Please update us once you have consulted a doctor.

    Please stay confident and cool.Refresh and meet a doctor asap :thumbsup All the best
     
  3. Cindhuja

    Cindhuja Gold IL'ite

    Messages:
    5,267
    Likes Received:
    52
    Trophy Points:
    138
    Gender:
    Female
    Last edited: Mar 11, 2010
  4. aparnag

    aparnag Platinum IL'ite

    Messages:
    2,917
    Likes Received:
    524
    Trophy Points:
    233
    Gender:
    Female
    hi. congrats...
    do not panic.
    this happens with atleast 1 in 100 ladies..
    specially the second child.
    the same thing happened with my mother 23 years back.
    my brother was born healthy...
    check up with your gync.
     
  5. chaitravijendra

    chaitravijendra New IL'ite

    Messages:
    4
    Likes Received:
    0
    Trophy Points:
    1
    Gender:
    Female
    thanks all for your immediate response.. i have fixed an appointment with my gyni.. shall meet her and let u know what her advice is..
     
  6. chaitravijendra

    chaitravijendra New IL'ite

    Messages:
    4
    Likes Received:
    0
    Trophy Points:
    1
    Gender:
    Female
    cindhuja..

    according to radha, it will be of more help if one has conceived and no effect at all is it??<script type="text/javascript"> vbmenu_register("postmenu_1098897", true); </script>
     
  7. Cindhuja

    Cindhuja Gold IL'ite

    Messages:
    5,267
    Likes Received:
    52
    Trophy Points:
    138
    Gender:
    Female
    yes so no worries...letz hope it does some goodness:thumbsup
     
  8. radhaparth2000

    radhaparth2000 Platinum IL'ite

    Messages:
    2,663
    Likes Received:
    645
    Trophy Points:
    233
    Gender:
    Female
    Dear,

    My Hearty congratulations on your Pregnancy. Do not panic and consult a doctor. Everything will be ok. It is always good that we do not try any medication particularly that challenges our menustral cycle as it hurts us in the future. These medicines to postpone periods should not be taken without doctor's advice, else follow natural methods to postpone periods.
    Take care dear and have a healthy and happy pregnancy. All the best
     
  9. Star7

    Star7 New IL'ite

    Messages:
    1
    Likes Received:
    0
    Trophy Points:
    1
    Gender:
    Female
    Hi.. The exact same thing has happened to me..
    I went for Umrah and took Primolut for 18 days, I also fell sick and took antibiotics for my phlegm and sore throat, and I started vomiting a lot, so I thought that I've got food poisoning and took medicine for that.. And today I took my pregnancy test and I'm pregnant.. I really dont know what to do. I'm really upset !!
    What did your gynaecologist tell u?
     

Share This Page